# SDR COMA9960539

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Cracked
- Location: Ws 95.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN SMALL CRACKS IN THE FWD AND AFT HORIZONTAL SURFACES OF RIGHT HAND WING ACCESS HOLE AT PANEL 640 DB.  REPAIRED CRACKS IAW BOMBARDIER REO NR 601R-57-21-030.
